MathSciNet Relay Station
MathSciNet bibliographic data
MR1341029 42C15 (46E99)
Auscher, Pascal Solution of two problems on wavelets. J. Geom. Anal. 5 (1995), no. 2, 181–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement